|   | 
Author Sanchez, L.; Leiva, V.; Caro-Lopera, F.J.; Cysneiros, F.J.A.
Title On matrix-variate Birnbaum-Saunders distributions and their estimation and application Type
Year (up) 2015 Publication Brazilian Journal Of Probability And Statistics Abbreviated Journal Braz. J. Probab. Stat.
Volume 29 Issue 4 Pages 790-812
Keywords Computer language; data analysis; elliptically contoured distribution; maximum likelihood estimator; Monte Carlo method; shape theory
Abstract Diverse phenomena from the real-world can be modeled using random matrices, allowing matrix-variate distributions to be considered. The normal distribution is often employed in this modeling, but usually the mentioned random matrices do not follow such a distribution. An asymmetric non-normal model that is receiving considerable attention due to its good properties is the Birnbaum-Saunders (BS) distribution. We propose a statistical methodology based on matrix-variate BS distributions. This methodology is implemented in the statistical software R. A simulation study is conducted to evaluate its performance. Finally, an application with real-world matrix-variate data is carried out to illustrate its potentiality and suitability.
Address [Sanchez, Luis] Univ Valparaiso, Inst Estadist, Valparaiso, Chile, Email: ldaniel9.24@gmail.com;
Corporate Author Thesis
Publisher Brazilian Statistical Association Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0103-0752 ISBN Medium
Area Expedition Conference
Notes WOS:000362310900005 Approved
Call Number UAI @ eduardo.moreno @ Serial 621
Permanent link to this record